Previous |  Up |  Next

Article

Title: Qualitative behavior of a generalized Emden-Fowler differential system  (English)
Author: Erbe, Lynn H.
Author: Liang, Zhong Chao
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642
Volume: 41
Issue: 3
Year: 1991
Pages: 454-466
.
Category: math
.
Summary:
MSC: 34A34
MSC: 34C10
MSC: 34C11
idZBL: Zbl 0756.34034
idMR: MR1117799
.
Date available: 2008-06-09T15:40:54Z
Last updated: 2012-05-30
Stable URL: http://hdl.handle.net/10338.dmlcz/102480
.
Reference: [1] Bhatia N. P.: Some oscillation theorems for second order differential equations.J. Math. Anal. Appl. 15 (1966), 442-446. Zbl 0144.11104, MR 0203164
Reference: [2] Bihari I.: Research of the boundedness and stability of the solutions of nonlinear differential equations.Acta Math. Hungar. 8 (1957), 261 - 278. MR 0094516
Reference: [3] Hatvani L.: On the asymptotic behavior of solutions of $(p(t) x')' + q(t)f(x) = 0$.Publ. Math. Debrecen 19 (1972), 225-237. MR 0326064
Reference: [4] Kwong Man Kam, Wong J. S. W.: Oscillation of Emden-Fowler Systems.Diff. Integ. Eqs. 1(1988), 133-141. Zbl 0715.34059, MR 0922556
Reference: [5] Kroopnik A.: Oscillation properties of $(m(t) х')' + a(t) b(x) = 0$.J. Math. Anal. Appl. 63 (1978), 141-144. MR 0466747
Reference: [6] Liang Z.: Asymptotic character of the solutions of a class of second order nonlinear differential equations.Shuxue Jinzhan 9 (1966), 251 - 264. MR 38#4767. MR 0236472
Reference: [7] Liang Z.: Asymptotically periodic solutions of a class of second order nonlinear differential equations.Proc. Amer. Math. Soc. 99 (1987), 693-699. Zbl 0625.34048, MR 0877042
Reference: [8] Liang Z.: Necessary and sufficient conditions of the stability for a class of second order nonlinear oscillations.Funkcial. Ekvac. 30 (1987), 45-55. Zbl 0638.34030, MR 0915260
Reference: [9] Petty C. M., Johnson W. E.: Properties of solutions of $u\sp{\prime\prime}+c(t)f(u)h(u\sp{\prime} )=0$ with explicit initial conditions.SIAM J. Math. Anal. 4 (1973), 269-282. MR 0335947
Reference: [10] Utz W. R.: Properties of solutions of $u\sp{\prime\prime}+g(t)u\sp{2n-1}=0$.Monatsh. Math. 66 (1962), 55-60. MR 0138834
Reference: [11] Wong J. S. W., Burton T. A.: Some properties of solutions of $u\sp{\prime\prime}(t)+a(t)f(u)g(u\sp{\prime} )=0$. (II).Monatsh. Math. 69 (1965), 368-374. MR 0186885
Reference: [12] Wong J. S. W.: Some properties of solutions of $u\sp{\prime\prime}(t)+a(t)f(u)g(u\sp{\prime} )=0$. (III).SIAM J. Appl. Math. 14(1966), 209-214. MR 0203167
Reference: [13] Wong J. S. W.: Boundedness theorems of solutions of $u\sp{\prime\prime}(t)+a(t)f(u)g(u\sp{\prime} )=0$. (IV).Enseign. Math. 13 (1967), 157-165. MR 0234059
Reference: [14] Wong J. S. W.: On the generalized Emden-Fowler equations.SIAM Rev. 17 (1975), 339-360. MR 0367368
Reference: [15] Yoshizawa T.: Stability theory by Liapunov's second method.Math. Soc. Japan, Tokyo, 1966. MR 0208086
.

Files

Files Size Format View
CzechMathJ_41-1991-3_10.pdf 1.088Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo